MathSciNet Relay Station
MathSciNet bibliographic data
MR293867 (45 #2943) 65R05
Hanson, Richard J. A numerical method for solving Fredholm integral equations of the first kind using singular values. SIAM J. Numer. Anal. 8 (1971), 616–622.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement